# SDR C77A2013F00096

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 13,563 hours, 7,775 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 84176
- Condition: Overheated
- Location: Zone 100
- Part time: 4,209 hours, 2,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX CHECK, A ODOR WAS FOUND IN FWD CABIN, FLIGHT DECK, AND OUTSIDE OF ACFT.  ON FURTHER INSPECTION FOUND FLY BY WIRE BACK UP BATTERY SMOKING AND OVERHEAT LED LIGHT ON. BATTERY WAS REPLACED IAW AMM, OPS CHECK GOOD, NO OTHER DEFECTS FOUND.
